Works matching DE "MATHEMATICAL domains"
Results: 968
Throwing the Baby Out with the Bathwater: Evaluation of Domain Importance Weighting in Quality of Life Measurements.
- Published in:
- Social Indicators Research, 2014, v. 119, n. 1, p. 483, doi. 10.1007/s11205-013-0500-y
- By:
- Publication type:
- Article
Should We Give Up Domain Importance Weighting in QoL Measures?
- Published in:
- Social Indicators Research, 2012, v. 108, n. 1, p. 99, doi. 10.1007/s11205-011-9868-8
- By:
- Publication type:
- Article
Précis of morality and mathematics.
- Published in:
- Philosophy & Phenomenological Research, 2023, v. 107, n. 3, p. 789, doi. 10.1111/phpr.13039
- By:
- Publication type:
- Article
The relevance of salience for the epistemology of mathematics.
- Published in:
- Philosophy & Phenomenological Research, 2023, v. 107, n. 3, p. 810, doi. 10.1111/phpr.13038
- By:
- Publication type:
- Article
Regularity criteria for the incompressible magnetohydrodynamic equations with partial viscosity.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 2, p. 321, doi. 10.1142/S0219530515500074
- By:
- Publication type:
- Article
Asymptotic conditions at infinity for the time-periodic Stokes problem in a system of pipes.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 2, p. 233, doi. 10.1142/S0219530514500444
- By:
- Publication type:
- Article
FRÉCHET DIFFERENTIABILITY OF THE NORM IN A SOBOLEV SPACE WITH A VARIABLE EXPONENT.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 4, p. -1, doi. 10.1142/S0219530513500127
- By:
- Publication type:
- Article
ANALYSIS OF DIRECT SEGREGATED BOUNDARY-DOMAIN INTEGRAL EQUATIONS FOR VARIABLE-COEFFICIENT MIXED BVPs IN EXTERIOR DOMAINS.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 4, p. -1, doi. 10.1142/S0219530513500061
- By:
- Publication type:
- Article
Interpretable domain adaptation via optimization over the Stiefel manifold.
- Published in:
- Machine Learning, 2016, v. 104, n. 2-3, p. 315, doi. 10.1007/s10994-016-5577-5
- By:
- Publication type:
- Article
Scalable hierarchical PDE sampler for generating spatially correlated random fields using nonmatching meshes.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 3, p. 1, doi. 10.1002/nla.2146
- By:
- Publication type:
- Article
A balancing domain decomposition by constraints preconditioner for a weakly over-penalized symmetric interior penalty method.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 3, p. 472, doi. 10.1002/nla.1838
- By:
- Publication type:
- Article
Parallel split least‐squares mixed finite element method for parabolic problem.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 4, p. 1282, doi. 10.1002/num.22258
- By:
- Publication type:
- Article
Error estimates of fully discrete finite element solutions for the 2D Cahn-Hilliard equation with infinite time horizon.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 3, p. 742, doi. 10.1002/num.22121
- By:
- Publication type:
- Article
Robust spectral method for numerical valuation of european options under Merton's jump-diffusion model.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 4, p. 1169, doi. 10.1002/num.21864
- By:
- Publication type:
- Article
A uniformly optimal-order estimate for finite volume method for advection-diffusion equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 1, p. 17, doi. 10.1002/num.21790
- By:
- Publication type:
- Article
Mortar spectral element discretization of the stokes problem in axisymmetric domains.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 1, p. 44, doi. 10.1002/num.21794
- By:
- Publication type:
- Article
On filter boundary conditions in topology optimization.
- Published in:
- Structural & Multidisciplinary Optimization, 2017, v. 56, n. 5, p. 1147, doi. 10.1007/s00158-017-1709-1
- By:
- Publication type:
- Article
Singularly perturbed nonlinear Dirichlet problems involving critical growth.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 1/2, p. 65, doi. 10.1007/s00526-012-0511-6
- By:
- Publication type:
- Article
Remarks on the minimizing geodesic problem in inviscid incompressible fluid mechanics.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 1/2, p. 55, doi. 10.1007/s00526-012-0510-7
- By:
- Publication type:
- Article
L-estimates of vector fields with L curl in a bounded domain.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 1/2, p. 55, doi. 10.1007/s00526-011-0473-0
- By:
- Publication type:
- Article
Construction of blow-up sequences for the prescribed scalar curvature equation on S. II. Annular domains.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 1/2, p. 1, doi. 10.1007/s00526-011-0470-3
- By:
- Publication type:
- Article
Frequency-Domain Carrier Frequency and Symbol Timing Offsets Estimation for Offset QAM Filter Bank Multicarrier Systems in Uplink of Multiple Access Networks.
- Published in:
- Wireless Personal Communications, 2013, v. 70, n. 2, p. 601, doi. 10.1007/s11277-012-0710-7
- By:
- Publication type:
- Article
Stabilization of Solutions to the Dirichlet Problem in a Cylindrical Domain for the Parabolic p-Laplacian.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 219, n. 2, p. 275, doi. 10.1007/s10958-016-3105-6
- By:
- Publication type:
- Article
The Nikol'Skii Type Regularity of Solutions to Nonlinear Problems in Domains with Hölder Boundary.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 219, n. 2, p. 300, doi. 10.1007/s10958-016-3106-5
- By:
- Publication type:
- Article
Polarization and Circular Truncation of a Domain.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 1, p. 108, doi. 10.1007/s10958-016-2959-y
- By:
- Publication type:
- Article
Well-Posedness of Dirichlet and Poincaré Problems in a Cylindrical Domain for Degenerate Multidimensional Hyperbolic Equations with Gellerstedt Operator.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 3, p. 274, doi. 10.1007/s10958-016-2837-7
- By:
- Publication type:
- Article
Determination of the Frequencies and Modes of Natural Oscillations of Liquids in Composed Vessels.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 3, p. 395, doi. 10.1007/s10958-016-2846-6
- By:
- Publication type:
- Article
The Splitting of Separatrices, the Branching of Solutions, and Nonintegrability of Many-Dimensional Systems. Application to the Problem of the Motion of a Spherical Pendulum with an Oscillating Suspension Point.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 214, n. 6, p. 755, doi. 10.1007/s10958-016-2812-3
- By:
- Publication type:
- Article
On the boundary-value problems for quasiconformal functions in the plane.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 214, n. 2, p. 200, doi. 10.1007/s10958-016-2769-2
- By:
- Publication type:
- Article
On Constants in Maxwell Inequalities for Bounded and Convex Domains.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 6, p. 787, doi. 10.1007/s10958-015-2590-3
- By:
- Publication type:
- Article
Existence of Generalized Minimizers and Dual Solutions for a Class of Variational Problems with Linear Growth Related to Image Recovery.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 4, p. 458, doi. 10.1007/s10958-015-2575-2
- By:
- Publication type:
- Article
On Quadratic Forms Generated by Neumann Functions.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 6, p. 909, doi. 10.1007/s10958-015-2414-5
- By:
- Publication type:
- Article
On the Number of Zeros of Oscillating Solutions of the Third- and Fourth-Order Equations with Power Nonlinearities.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 205, n. 6, p. 733, doi. 10.1007/s10958-015-2279-7
- By:
- Publication type:
- Article
On the Equilibrium and Stability of a Capillary Liquid with Disconnected Free Surface in an Open Vessel.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 205, n. 6, p. 777, doi. 10.1007/s10958-015-2283-y
- By:
- Publication type:
- Article
Well-Posedness of the Dirichlet Problem in a Cylindrical Domain for One Class of Multidimensional Hyperbolic-Elliptic Equations.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 3, p. 279, doi. 10.1007/s10958-014-2134-2
- By:
- Publication type:
- Article
Size of Planar Domains and Existence of Minimizers of the Ginzburg-Landau Energy with Semistiff Boundary Conditions.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 202, n. 5, p. 703, doi. 10.1007/s10958-014-2073-y
- By:
- Publication type:
- Article
The Dirichlet and Riemann-Hilbert Problems in Smirnov Classes with Variable Exponent in Doubly Connected Domains.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 198, n. 6, p. 735, doi. 10.1007/s10958-014-1822-2
- By:
- Publication type:
- Article
Homogenization of the Boundary Value Problem in a Domain Perforated Along a Part of the Boundary.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 198, n. 6, p. 701, doi. 10.1007/s10958-014-1820-4
- By:
- Publication type:
- Article
The Shape Derivative of the Energy Integral in Elasticity Theory for Bodies with Rigid Inclusions and Cracks.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 198, n. 5, p. 608, doi. 10.1007/s10958-014-1812-4
- By:
- Publication type:
- Article
Cross Ratio and Minimal Criteria for a Mapping to be Möbius.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 198, n. 5, p. 485, doi. 10.1007/s10958-014-1804-4
- By:
- Publication type:
- Article
Optimal Pointwise Stimates for Derivatives of Solutions to Laplace, Lamè, and Stokes Equations.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 3, p. 300, doi. 10.1007/s10958-014-1660-2
- By:
- Publication type:
- Article
Spectral Problem in a Domain Perforated along the Boundary. Perturbation of a Multiple Eigenvalue.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 3, p. 276, doi. 10.1007/s10958-014-1658-9
- By:
- Publication type:
- Article
Harmonic Maps and Von Staudt’s Theorem Over Rings.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 4, p. 496, doi. 10.1007/s10958-013-1596-y
- By:
- Publication type:
- Article
Estimates of solutions to a perturbed Stokes system.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 1, p. 1, doi. 10.1007/s10958-013-1560-x
- By:
- Publication type:
- Article
On validity conditions for the Poincaré inequality.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 1, p. 61, doi. 10.1007/s10958-013-1563-7
- By:
- Publication type:
- Article
Cauchy-Leray-Fantappiè integral in linearly convex domains.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 194, n. 6, p. 693, doi. 10.1007/s10958-013-1558-4
- By:
- Publication type:
- Article
Quadratic differentials with strip domains in the structure of trajectories in some extremal decomposition problems.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 1, p. 115, doi. 10.1007/s10958-013-1439-x
- By:
- Publication type:
- Article
The Vuorinen problem on the maximum of the conformal module.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 1, p. 66, doi. 10.1007/s10958-013-1434-2
- By:
- Publication type:
- Article
Construction of solutions of weakly nonlinear integral equations with restrictions.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 189, n. 5, p. 805, doi. 10.1007/s10958-013-1220-1
- By:
- Publication type:
- Article
A Variational Approach to a Cahn-Hilliard Model in a Domain with Nonpermeable Walls.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 189, n. 4, p. 604, doi. 10.1007/s10958-013-1211-2
- By:
- Publication type:
- Article